# SDR USAA2011070100035

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 63,354 hours, 39,957 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Part serial: 5729532
- Condition: Delaminated
- Location: Elevator
- Part time: 8,376 hours, 6,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - DELAMINATION ON TOP SURFACE OF LEFT ELEVATOR UPPER INBOARD SKIN AT WS 1138, ES39.22.  REPAIRED TOP SURFACE OF LEFT ELEVATOR UPPER INBOARD SKIN AT WS1138, ES39.22. IAW EA 103169.
